# SDR AALA202109173457

- Difficulty date: August 24, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 27,026 hours, 10,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: L4 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR SILL ASSEMBLY HAS CORROSION ON UPPER SURFACE AT AFT GIRT BAR FITTING AREA. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
